# SDR HEEA073684

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 4,999 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder
- Part number: 212076005105
- Part serial: 5877
- Condition: Leaking
- Location: Rotor Servo
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEAKING. IN SHOP FOR REPAIR.
